# SDR ASAA0853343

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,782 hours, 1,733 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002809
- Condition: Malfunctioned
- Part time: 5,782 hours, 1,733 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT CAME ON.  RESET FMCS CMPTR 1 & 2 CBS.  PERFORMED BITE CHECK OF FMC COMPUTERS L&R PER FIM 34 61 00, NO CURRENT FAULTS NOTED.
